# SDR AALA201705029040

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 83,189 hours, 23,035 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 233T42467
- Part serial: D00494
- Condition: Faulty
- Location: Zone 200
- Part time: 52,040 hours, 14,314 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SQUIB TEST 1 FOR SLIDE AND TEST 2 FOR BOTTLE PRESSURE WILL NOT TEST.  RELAMP WAS NO HELP.   REMOVED AND REPLACED SQUIB TEST CONTROL PANEL IAW AMM 26 21 04.  OPERATIONAL CHECK GOOD.
